MAUDE Adverse Event Report: TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LXC14; ANTI-REFLUX IMPLANT
Catalog Number LXC14
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The dhr of lot 6380 was reviewed.No ncs, reworks, or defects were found.
 
Event or Problem Description
It was reported that post-implant, since linx implant, patient has been not completely satisfied with the control of her lpr symptoms particularly throat clearing.Patient reports over the years it appeared to be worse despite taking pepcid leading the patient to decide to pursue explant at georgetown hospital.It is unknown if there were any adverse patient consequences.Additionally, ppi's and h2 blockers were prescribed.The patient was converted to a nissen after the linx explant.She is doing well and is off ppi/h2 blockers and is asymptomatic.

Brand Name
LXC14
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key8789219
Report Number3008766073-2019-00386
Device Sequence Number19492823
Product Code LEI
UDI-Device Identifier00855106005158
UDI-Public00855106005158
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2018
Device Catalogue NumberLXC14
Device Lot Number6340
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/15/2019
Patient Sequence Number1
Patient Age60 YR
Patient Weight75